The set of periods of chaotic operators and semigroups



Downloads per month over past year

Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. and Weber, Andreas (2011) The set of periods of chaotic operators and semigroups. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 105 (2). pp. 397-402. ISSN 1578-7303

Official URL:


This expository paper is devoted to the review of some very recent results concerning the set of periods of a chaotic operator T or a chaotic semigroup {T (t): t a parts per thousand yen 0} acting on a complex Banach space. We obtain information about the structure of the set of periods and we give techniques to construct (chaotic) strongly continuous semigroups with prescribed periods.

Item Type:Article
Uncontrolled Keywords:Periods of strongly continuous semigroups; Hypercyclic semigroups; Chaotic semigroups
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16894
Deposited On:26 Oct 2012 08:12
Last Modified:28 Nov 2016 09:29

Origin of downloads

Repository Staff Only: item control page